# SDR ASAA2018022423667

- Difficulty date: February 24, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,170 hours, 13,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 10852
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 46,595 hours, 15,432 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT ON MASTER CAUTION RECALL,  SAW MASTER CAUTION AND RIGHT PACK LIGHT.  LIGHT EXTINGUISHED WHEN CANCELLING MASTER CAUTION.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-21,  STILL FAULTY.  CHECKED FOR POWER AT CONNECTOR D968 PINS 5 AND 6,  FOUND 115 VAC CHECKED CONTINUITY AT PIN 11 WIRING CHECKED GOOD.  REPLACED & TESTED THE RT RAM AIR INLET ACTUATOR IAW  AMM 21-51-21-000-801 & 401-801, OPS NORMAL.  RAN RT PACK WITH NO FAULTS. NO BINDING OF MECHANISM,  MOVES FREELY.
